Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Alternatives to losartan

Premium Questions

Dr. Benard Shehu MD

of the losartan/ hctz 100-25mg which would not cause my ED? . Thanks. XXXXXXX XXXXXXX ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Ilir Sharka MD

can I take Viagra or an alternative while taking losartan 50mg? ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Rini MD

I have been on Edarbi 80 Mg tablets for 6 years; and my prescription coverage has just dropped it. They are suggesting that I switch to either Losartan or Valsartan . I will talk to my Dr about this. My husband ... View answer

Answered by : Dr. Rini ( Cardiologist)
Dr. Albana Sejdini MD

My pharmacist tells me that Losartan is not the best choice for African Americans. Is there a better H BP medicine other than Lisonopril and Losartan that also does not contain diuretics or potassium ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Luchuo Engelbert Bain MD

I have been taking losartan for high blood pressure and the prescription expired. The new Doctor to prescribed Benazepril HCL I am wondering someone else opinon of a change like this. ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)

Public Forum Discussions

Dr. Siva Prasad Goud MD

Hi, Dr.My father-in-law is wondering whether he should switch from Nifedipine 30 mg to losartan 50 .... asked him to swithch to Losartan. What s the difference between Nifedipine and Losartan? Should... View answer

Answered by : Dr. Siva Prasad Goud ( General & Family Physician)
Dr.  Nishad BN MD

Female, 60, been taking Losarten, 50 mg once a day for 2 yrs. Several side effects-sweats, irregular heartbeats, head muscle and bone aches. My md does not belive these are Losaren related. My body is extremely sensitive... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. MOHAMMED ABDULLAH MD

my way up Now ive heard of this Losartan do u think i should bring it up with my primary? YYYY@YYYY ... View answer

Answered by : Dr. MOHAMMED ABDULLAH ( Critical Care Specialist)
Dr.  Antoneta Zotaj MD

My wife is almost out of her Losartan 50 mg. pills. We have just moved from Texas to Oregon. The pharmacy has not received approval for her meds as her doctors office closes early on Friday. She only has ... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr.  Albana Sejdini MD

am using entresto at the highest dose and am concerned about the high price....what would be any down sides to going back to losartan and clopdigeral which I have been on for years....I have low ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Mobile Questions and Answers

Dr. Enrique Molina MD

it should not cause dry mouth. One of the most common side effects is a dry cough and muscle pain. Less commonly it can cause other problems (diarrhea, dizziness, fatigue, hepatitis, allergic reactions), but dry mouth is...

Dr. Divya Kuttikrishnan MD

Hi there... Losartan has a couple of side effects in certain individuals,,, the main ones being cough,fatigue, nausea etc.Backache as a side effect of losartan is very rare, yet not impossible. Do see your...

Dr. Matt Wachsman MD

It isn't the worst. Sudafed has some effect to increase blood pressure and increasing the stress on blood vessels. This is more of a risk in someone on blood pressure medicine. BUT Losartan works to lower blood...